# SDR 9607316301

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE FLOOR MOUNTED EMERGENCY PATH LIGHTS BETWEEN SEAT ROWS 35R TO 43R WERE FOUND INOPERATIVE.  RECONNECTED EMERGENCY LIGHT ASSEMBLY AT ROW 43 AND OPERATIONAL CHECK OK.
